<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.1080/09720529.2021.2015090</article-id>
      <title-group>
        <article-title>The extremal Sombor index of trees and unicyclic graphs with given matching number</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author">
          <name>
            <surname>Zhou</surname>
            <given-names>Ting</given-names>
          </name>
          <aff>School of Mathematics, China University of Mining and Technology, Xuzhou, Jiangsu, 221116, China</aff>
        </contrib>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Lin</surname>
            <given-names>Zhen</given-names>
          </name>
          <aff>School of Mathematics and Statistics, Qinghai Normal University, Xining, Qinghai, 810001, China</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Miao</surname>
            <given-names>Lianying</given-names>
          </name>
          <aff>School of Mathematics, China University of Mining and Technology, Xuzhou, Jiangsu, 221116, China</aff>
        </contrib>
      </contrib-group>
      <volume>26</volume>
      <issue>8</issue>
      <fpage>2205</fpage>
      <lpage>2216</lpage>
      <pub-date date-type="pub">
        <day>17</day>
        <month>08</month>
        <year>2022</year>
      </pub-date>
      <abstract>
        <p>In 2021, the Sombor index was introduced by Gutman, which is a new vertex-degree-based topological index. The Sombor index of a graph G is defined as , where dG(υ) is the degree of the vertex υ in G. Let  and  be the set of trees and unicyclic graphs on n vertices with fixed matching number m, respectively. In this paper, the trees and the unicyclic graphs with the maximum Sombor index among  and  are characterized, respectively.</p>
      </abstract>
      <kwd-group>
        <kwd>Tree</kwd>
        <kwd>Unicyclic graph</kwd>
        <kwd>Sombor index</kwd>
        <kwd>Matching number</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
